Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 85, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 2, 2012, 8:28 PM CDT for 8 counties in Minnesota; Douglas County, Wisconsin. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2012, 8:28 PM CDT (01:28 UTC)
- Expired
- Jul 2, 2012, 9:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Pine County, MN, Saint Louis County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 119 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:32 PM CDT | TSTM WND DMG | 12 Sw Grand Rapids, MN | TOP HALF OF 14 INCH DIAMETER TREE SNAPPED OFF NEAR SUGAR LAKE. |
| Jul 2, 8:40 PM CDT | TSTM WND GST 60 | 5 N Meadowlands, MN | |
| Jul 2, 9:10 PM CDT | TSTM WND DMG | Duluth, MN | LARGE TREE DOWN ON CENTRAL ENTRANCE. |
| Jul 2, 9:10 PM CDT | TSTM WND GST 56 | Hibbing, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 6:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2647 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS53 KDLH 030128
SVRDLH
MNC001-017-021-035-061-071-115-137-WIC031-030215-
/O.NEW.KDLH.SV.W.0085.120703T0128Z-120703T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
828 PM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
CARLTON COUNTY IN NORTHEAST MINNESOTA...
CASS COUNTY IN NORTH CENTRAL MINNESOTA...
CROW WING COUNTY IN EAST CENTRAL MINNESOTA...
ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...
SOUTH CENTRAL KOOCHICHING COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHWESTERN PINE COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
NORTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 915 PM CDT
* AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CHISHOLM TO 5 MILES
NORTHEAST OF ISLAND TO CUYUNA...AND MOVING EAST AT 45 MPH.
THERE HAVE BEEN REPORTS OF MANY LARGE TREES DOWN ACROSS ITASCA
COUNTY.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST TWO RIVERS RESERVOIR...MOUNTAIN IRON...WEALTHWOOD AND
MEADOWLANDS AROUND 835 PM CDT.
LEONIDAS...FRANKLIN...ZIM AND PROSIT AROUND 840 PM CDT.
EVELETH...GILBERT...VIRGINIA AND MALMO AROUND 845 PM CDT.
MCKINLEY...WRIGHT AND MELRUDE AROUND 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS ITASCA COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4680 9480 4682 9467 4708 9468 4739 9427
4794 9407 4786 9300 4766 9182 4691 9181
4679 9207 4669 9199 4616 9343 4624 9344
4624 9380 4615 9382 4615 9407 4622 9440
4628 9435 4631 9440 4630 9455 4638 9478
TIME...MOT...LOC 0127Z 283DEG 40KT 4748 9280 4701 9282
4650 9377
WIND...HAIL 80MPH 1.00IN
$$
SENGENBERGER1 follow-up statement
567
WWUS53 KDLH 030147
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
847 PM CDT MON JUL 2 2012
MNC071-030157-
/O.CAN.KDLH.SV.W.0085.000000T0000Z-120703T0215Z/
KOOCHICHING MN-
847 PM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KOOCHICHING
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4680 9480 4681 9467 4688 9467 4738 9377
4790 9370 4786 9301 4766 9182 4691 9181
4679 9208 4669 9199 4617 9343 4624 9344
4624 9380 4615 9382 4615 9408 4622 9440
4628 9435 4631 9440 4630 9455 4638 9478
TIME...MOT...LOC 0147Z 283DEG 40KT 4741 9248 4694 9251
4644 9348
$$
MNC001-017-021-035-061-115-137-WIC031-030215-
/O.CON.KDLH.SV.W.0085.000000T0000Z-120703T0215Z/
CARLTON MN-CROW WING MN-PINE MN-CASS MN-AITKIN MN-ITASCA MN-
ST. LOUIS MN-DOUGLAS WI-
847 PM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DOUGLAS...SOUTHERN ST. LOUIS...EASTERN ITASCA...AITKIN...CASS...
NORTHWESTERN PINE...CROW WING AND CARLTON COUNTIES UNTIL 915 PM
CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EVELETH TO CULVER TO GLEN...
MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHAW...SAGINAW...MAKINEN AND LAWLER AROUND 855 PM CDT.
GRAND LAKE...FISH LAKE...TWIG AND TAFT AROUND 900 PM CDT.
MCGRATH...WILD RICE LAKE...BOULDER LAKE AND WHITEFACE RESERVOIR
AROUND 905 PM CDT.
RICE LAKE TWP...ADOLPH AND SCANLON AROUND 910 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
ITASCA COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4680 9480 4681 9467 4688 9467 4738 9377
4790 9370 4786 9301 4766 9182 4691 9181
4679 9208 4669 9199 4617 9343 4624 9344
4624 9380 4615 9382 4615 9408 4622 9440
4628 9435 4631 9440 4630 9455 4638 9478
TIME...MOT...LOC 0147Z 283DEG 40KT 4741 9248 4694 9251
4644 9348
WIND...HAIL 80MPH 1.00IN
$$
SENGENBERGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:34 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 2, 6:34 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
634 PM CDT MON JUL 2 2012
.AVIATION...00Z TAFS.
VFR THROUGH THE FORECAST CYCLE. EXPECT TSRA TO CONTINUE TO
DEVELOP/SPREAD ACROSS THE MAJORITY OF THE TAF SITES THIS EVENING.
THE EXCEPTION IS INL WHICH APPEARS TO BE ON THE PERIPHERY FOR ANY
ADDITIONAL STORM DEVELOPMENT. HOWEVER...IFR VSBYS ARE POSSIBLE IN
THE VCNTY OF THE STRONGER STORMS. STORMS WILL DIMINISH BETWEEN 08Z
AND 12Z.
&&
.PREV DISCUSSION... /ISSUED 309 PM CDT MON JUL 2 2012/
SHORT TERM...A WARM FRONT CURRENTLY OVER THE FA WILL LIFT NE INTO
CANADA THIS EVENING AHEAD OF A COLD FRONT MOVING E THROUGH ND
ATTM. EXPECT SHOWERS AND STORMS TO FORM AHEAD OF THE FRONT AND
OVERSPREAD THE FA THROUGH THE EVENING. SEVERE POTENTIAL IS VERY
GOOD WITH DAYTIME HEATING LEADING TO LARGE SBCAPE VALUES
APPROACHING 5000 J/KG IN THE WESTERN FA ACCORDING TO THE LATEST
LAPS DATA. ONLY MADE MINOR CHANGES TO TONIGHT TO RY AND TIME THE
COMPLEX THROUGH THE AREA. WILL MAINTAIN THE HEAT ADVISORY UNTIL
02Z WHEN THE STORMS OVERTURN THE ATMOSPHERE AND REMOVE THE
ADVISORY POTENTIAL.
STORMS MAY LINGER ACROSS NW WI AND THE ARROWHEAD TUESDAY MORNING
AND HAVE LOW POPS IN PLACE AS SHORT WAVE ENERGY APPEARS TO
UNDERCUT THE UPPER RIDGE. BY TUESDAY AFTERNOON...THE SHORT WAVE
MOVES E WITH THE UPPER RIDGE PREVAILING. ATTM...NOT EXPECT HEAT
ADVISORY CRITERIA ON TUESDAY. UPPER LEVEL AND SFC RIDGING WILL
COVER THE FA TUESDAY NIGHT.
LONG TERM...WEDNESDAY THROUGH SUNDAY...
MDLS AGREE THAT ANOMALOUS 50H HEIGHTS WILL RESIDE OVER THE REGION
THROUGHOUT THE PERIOD. EXPECT A CONTINUATION OF WARM/HOT AIR IN SFC
LAYER TO MAKE CONDITIONS QUITE UNCOMFORTABLE WED/THUR. NOT VERY
CONFIDENT WITH CURRENT FCST OF POPS BASED ON LATEST EC AND OVERALL
SYNOPTIC SCALE PATTERN. A SFC COLD FRONT WILL MOVE THROUGH THE CWA
WED NIGHT. THIS BDRY IS FORCED TO SRN MN/IA VICINITY FOR REMAINDER
OF PERIOD AS SFC HIGH PRESSURE MOVES ACROSS SRN SASK/MAN AND INTO
ONTARIO. THE BDRY WILL BE TOPPED BY WARM AIR ALOFT SO THE IDEA IS
THAT BEST LL CONVERGENCE WILL BE IN A MOSTLY CAPPED ENVIRONMENT.
HERE IN THE DLH CWA...WNW FLOW ALOFT MAY ALLOW MIGRATORY SHORTWAVE
TROFS TO ASSIST IN CONVECTION FROM TIME TO TIME...BEHIND THE FRONT.
PWATS REMAIN QUITE HIGH WED/THUR WITH 1.5" TO 2" VALUES LIKELY. TOO
MANY UNCERTAINTIES REGARDING POTENTIAL OF ADDITIONAL HEAVY RAIN THIS
PERIOD HOWEVER WITH THE SRN EDGE OF WESTERLIES DRAPED OVERHEAD AND
HIGH PWATS...SYNOPTIC SCALE WILL PROMOTE CONVECTIVE CLUSTERS IN THE
CORRIDOR FROM NRN PLAINS INTO UPPER MIDWEST.
AVIATION...18Z TAF ISSUANCE...
VFR WILL PREVAIL THROUGH THE AFTN HRS AS WARM AIR IN MID LVLS
INHIBITS CONVECTION. SOME VCTS NEAR KINL ATTM BUT IT APPEARS THAT
MAY BE IT FOR A WHILE. ALTHOUGH UNCERTAINTY EXISTS IN FCST OF AREAL
COVERAGE/TIMING OF TSTMS...MAIN CORRIDOR OF STORMS IS EXPECTED TO
DEVELOP OVER ND AND PUSH ACROSS MOST OF CWA THIS EVENING. USED TEMPO
FOR LATEST ESTIMATE OF TIMING BUT LATER FCSTS SHOULD BE MONITORED
FOR DEVELOPMENT/MOVEMENT OF CONVECTIVE CLUSTER ONCE IT ENTERS
REGION. AREAS OF BR WITH LOWER VIS LIKELY IN WAKE OF STORMS LATER
THIS EVENING.
&&
.POINT TEMPS/POPS...
DLH 65 90 66 86 / 70 20 10 20
INL 63 89 61 92 / 80 10 0 30
BRD 71 90 69 94 / 70 10 10 30
HYR 72 89 68 93 / 60 30 10 10
ASX 68 88 63 85 / 70 30 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MNZ010-018-025-026-
033>038.
WI...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ001>004-006>009.
LS...NONE.
&&
AVIATION...GSFHazardous weather outlook, Jul 2, 1:04 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 104 PM CDT MON JUL 2 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031045- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 104 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS OVER THE NORTHLAND THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME WILL BE AFTER 4 PM...THROUGH MIDNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. A TORNADO IS ALSO POSSIBLE. WEST TO NORTHWEST AREAS SUCH AS WALKER THROUGH INTERNATIONAL FALLS WILL MOST LIKELY SEE THE SEVERE STORMS INITIALLY...WITH THEM MOVING EAST-SOUTHEAST THROUGH THE REST OF THE NORTHLAND. THERE IS A HIGH RISK FOR RIP CURRENTS THIS AFTERNOON ALONG THE BEACHES IN THE TWIN PORTS AREA. SEE THE SURFZONE FORECAST FOR ADDITIONAL DETAILS. VARIOUS FLOOD WARNINGS REMAIN IN EFFECT ALONG THE MISSISSIPPI RIVER. SEE THE LATEST FLOOD WARNING STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE TUESDAY OVER ABOUT THE EASTERN HALF OF THE NORTHLAND. THE STORMS ARE NOT EXPECTED TO BE SEVERE. MORE THUNDERSTORMS WILL BE POSSIBLE AT TIMES OVER PORTIONS OF THE NORTHLAND THROUGH THE REMAINDER OF THE PERIOD. SOME OF THE STORMS DURING THIS PERIOD COULD BE SEVERE...AND MORE DETAILS WILL BE ADDED AS WE PROGRESS THROUGH THE WEEK. IT WILL BE A WARM AND HUMID WEEK...AND HEAT ADVISORIES OR WARNINGS MAY BE NEEDED FOR PORTIONS OF THE NORTHLAND AS EARLY AS WEDNESDAY. IT LOOKS LIKE THURSDAY WILL BE THE WARMEST AND MOST HUMID. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-031045- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 104 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE. SOME OF THE STORMS COULD BE SEVERE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH THE PERIOD. MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 2, 8:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
815 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG COHASSET 47.26N 93.62W
07/02/2012 ITASCA MN TRAINED SPOTTER
2 FOOT DIAMETER TREES DOWN. 60 MPH+ WINDS.
&&
DPACKINGLocal storm report, Jul 2, 8:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
819 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST 6 ESE GRAND RAPIDS 47.20N 93.41W
07/02/2012 E80 MPH ITASCA MN NWS EMPLOYEE
LARGE TREES DOWN ACROSS ROADS
&&
HLUCHANLocal storm report, Jul 2, 8:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
820 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL GILBERT 47.49N 92.46W
07/02/2012 M1.00 INCH ST. LOUIS MN AMATEUR RADIO
AT GILBERT CAMPGROUND
&&
HLUCHANLocal storm report, Jul 2, 8:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
822 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG BALL CLUB 47.33N 93.94W
07/02/2012 ITASCA MN TRAINED SPOTTER
NUMEROUS TREES DOWN NORTHWEST SIDE OF BALL CLUB LAKE. MAX
TREE DIAMETER 30 INCHES.
&&
RBERDESLocal storm report, Jul 2, 8:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
825 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL GILBERT 47.49N 92.46W
07/02/2012 M1.50 INCH ST. LOUIS MN TRAINED SPOTTER
&&
HLUCHANLocal storm report, Jul 2, 8:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
827 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST CASS LAKE 47.40N 94.54W
07/02/2012 M61 MPH CASS MN PARK/FOREST SRVC
&&
HLUCHANThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:11 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca, Koochiching | 34 min |
| Jul 2, 7:13 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing, Itasca | 32 min |
| Jul 2, 7:21 PM CDT | Special Marine Warning | DLH | 84 min | |
| Jul 2, 7:28 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 47 min |
| Jul 2, 7:42 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca, Koochiching | 48 min |
| Jul 2, 7:44 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca, Saint Louis | 46 min |
| Jul 2, 7:46 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 44 min |
| Jul 2, 8:05 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 40 min |
| Jul 2, 8:12 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing, Saint Louis | 18 min |
| Jul 2, 8:22 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 38 min |
| Jul 2, 8:38 PM CDT | Special Marine Warning | DLH | 67 min | |
| Jul 2, 8:47 PM CDT | Special Marine Warning | DLH | 88 min | |
| Jul 2, 9:11 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 34 min |
| Jul 2, 9:12 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Cass, Itasca, Lake, Pine and 1 more | 48 min |
| Jul 2, 9:25 PM CDT | Special Marine Warning | DLH | 65 min | |
| Jul 2, 9:26 PM CDT | Special Weather Statement | DLH | Cook | 19 min |
| Jul 2, 9:51 PM CDT | Special Weather Statement | DLH | Cook | 39 min |
| Jul 2, 9:54 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 36 min |
| Jul 2, 9:57 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake, Saint Louis | 48 min |
| Jul 2, 10:02 PM CDT | Special Weather Statement | DLH | Carlton | 43 min |
| Jul 2, 10:27 PM CDT | Special Marine Warning | DLH | 63 min | |
| Jul 2, 10:27 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 63 min |
| Jul 2, 10:28 PM CDT | Special Weather Statement | DLH | Cook | 32 min |
| Jul 2, 10:51 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 22 min |
| Jul 2, 11:00 PM CDT | Special Weather Statement | DLH | Carlton | 15 min |
| Jul 2, 11:02 PM CDT | Special Weather Statement | DLH | Aitkin | 28 min |
| Jul 2, 11:10 PM CDT | Special Weather Statement | DLH | Crow Wing | 20 min |
| Jul 2, 11:15 PM CDT | Special Weather Statement | DLH | Cook | 15 min |
| Jul 2, 11:22 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 23 min |
| Jul 2, 11:24 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Cass, Crow Wing, Saint Louis | 6 hr |
| Jul 2, 11:34 PM CDT | Special Weather Statement | DLH | Aitkin | 26 min |
| Jul 2, 11:49 PM CDT | Special Weather Statement | DLH | Crow Wing | 26 min |
| Jul 3, 12:18 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton, Crow Wing | 42 min |
| Jul 3, 12:29 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 31 min |
| Jul 3, 12:31 AM CDT | Flash Flood Warning | DLH | Aitkin, Carlton, Cass, Crow Wing, Pine | 8 hr |
| Jul 3, 12:39 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 36 min |
| Jul 3, 1:10 AM CDT | Special Weather Statement | DLH | Crow Wing | 35 min |
| Jul 3, 1:14 AM CDT | Special Weather Statement | DLH | Pine | 46 min |
| Jul 3, 1:51 AM CDT | Special Weather Statement | DLH | Crow Wing | 39 min |
| Jul 3, 2:20 AM CDT | Special Weather Statement | DLH | Pine | 40 min |
| Jul 3, 3:28 AM CDT | Heat Advisory | DLH | Aitkin, Cass, Crow Wing, Itasca, Koochiching, Pine | 60 hr |
| Jul 3, 4:04 AM CDT | Special Marine Warning | DLH | 86 min | |
| Jul 2, 11:26 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 49 min |
| Jul 3, 12:10 AM CDT | Special Weather Statement | DLH | Price | 35 min |
| Jul 3, 1:15 AM CDT | Special Weather Statement | DLH | Washburn | 15 min |
| Jul 3, 1:22 AM CDT | Severe Thunderstorm Warning | DLH | Burnett, Sawyer, Washburn | 38 min |
| Jul 3, 1:57 AM CDT | Special Weather Statement | DLH | Sawyer | 18 min |
| Jul 3, 2:13 AM CDT | Special Weather Statement | DLH | Price, Sawyer | 32 min |
| Jul 3, 2:42 AM CDT | Special Weather Statement | DLH | Price | 18 min |
| Jul 3, 2:46 AM CDT | Special Weather Statement | DLH | Burnett, Washburn | 44 min |
| Jul 3, 2:58 AM CDT | Special Weather Statement | DLH | Price | 17 min |
| Jul 3, 3:14 AM CDT | Special Weather Statement | DLH | Price | 16 min |
| Jul 3, 3:19 AM CDT | Special Weather Statement | DLH | Price, Sawyer | 26 min |
| Jul 3, 3:38 AM CDT | Special Weather Statement | DLH | Price | 37 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.